Jeremy Clark

Associate Professor of Mathematics

Jeremy T Clark

Dr. Clark’s research focuses on probabilistic models arising in mathematical physics.

Research Interests

  • Directed polymers in random environments
  • Limit theorems for stochastic processes
  • Random measures


Volume 386, pages 651–710

The conditional Gaussian multiplicative chaos structure underlying a critical continuum random polymer model on a diamond fractal, to appear in Annales de l’Institut Henri Poincare, arXiv:1908.08192

Continuum models of directed polymers on disordered diamond fractals in the critical case, to appear in Annals of Applied Probability, arXiv:1908.07120


Ph.D. Mathematics, University of California-Davis (2007)